Limit expressions for the risk of James-Stein estimators

Casella, George, Hwang, Jiunn Tzon . The Canadian Journal of Statistics / La Revue Canadienne de Statistique 1982. 10 :305-309

Locate this article in:

Bibtex

@article{CIS-45167,
  Author = {Casella, George and Hwang, Jiunn Tzon},
  Title = {Limit expressions for the risk of James-Stein estimators},
  Journal = {The Canadian Journal of Statistics / La Revue Canadienne de Statistique},
  Volume = {10},
  Year = {1982},
  Pages = {305--309},
  Keywords = {Multivariate normal distribution, Minimax estimation}
}

Similar articles